Ask a doctor

Can Accutane Cause Meibomian Gland Dysfunction?

I have sore red burning eyes after taking accutane and was told i have meibomian gland disfunction and there are no other possible causes for this or for my young age and i have been tetsted for illness which are all negative?

Doctor Answers (1)

Accutane can cause dry eyes

+1

Yes, Accutane can cause dry eyes, but nothing permanent. You can use regular over the counter saline drops to help with this. Simply, Accutane dries up your glands, so people on Accutane often get dry lips, dry noses, and dry eyes. It's nothing that bad and as your body recreates moisture again, the problem should resolve. In the meantime, use saline drops.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...